ST. JUDE MEDICAL REFLEXION¿ HD HIGH DENSITY CATHETER, 5 F LOOP BI-DIRECTIONAL, 99 CM LENGTH, SYMM; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Back to Search Results |
| Model Number |
D402864 |
| Medical Device Problem Code |
Electrical Shorting (2926)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/08/2022
Type of Reportable Event
Malfunction
Event or Problem Description
This report is to advise of a short circuit found during analysis.
Additional Manufacturer Narrative
One duo-decapolar, bi-directional, variable radius, reflexion spiral catheter was received for evaluation.Electrode 6 displayed acceptable resistance values; however, a short circuit was detected between electrode 5 and conductor wires 1, 13 and 18.Dissection revealed no apparent wire damage or visible root cause for the short circuit detected.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the short circuit remains unknown.